Top 20 Doctor insights on: Xanax for nausea
See pcp: Need to know what you'd be taking pills for and if that's appropriate. Please don't self-medicate. Suggest you toss expired pills and see your pcp for a proper diagnosis and treatment. ...Read more
Alprazolam is a short acting benzodiazepine, it does not last long in the system. So when used regularly with multiple doses to treat anxiety, it is associated with inter-dose withdrawal, tolerance and a resulting increase level of baseline anxiety. So in anxiety clinics, we use it only in cases of " flight, dentist or other infrequent anxieties, ...Read more
Xanax (alprazolam) may help: If nausea is a result of stress, anxiety, fear. However, nausea may be a side effect of Xanax (alprazolam). There are many other possible causes of nausea. It is wise to identify the correct cause to determine specific relief. Anxiety management strategies are better in the long run than medication but sometimes medication is necessary to provide relief while learning these strategies. Best regard for relief. ...Read more
Taking 10 mg Lexapro in the morning, horrible nausea for the first 4-5 hrs but the also intermittent boust the rest of the day. Xanax (alprazolam) helps. Normal?
Normal, no: Most patients starting on a low dose of Lexapro (escitalopram) don't experience much in the way of side effects, but I have had a few patients who have indeed had a terrible set of side effects on low dose lexapro (escitalopram). Please call for a follow up appointment with your clinician to discuss this, and whether another medication would be indicated, or some other change in your treatment. ...Read more
Constant nausea. Take 0.5mg Xanax (alprazolam) at night only for 10 years for tmj. Could the Xanax (alprazolam) be causing my unexplained nausea? Should I switch to ativan?
Not the Xanax (alprazolam): Very complex question! 1st the xanax (alprazolam) is only treating the symptoms of your tmd, not the cause. Since xanax (alprazolam) is anxiolytic & helps, the cause of the tmd most likely is related to anxiety. Unresolved internal anxiety v. Often leads to bruxism. This can lead to spasms of the jaw muscles from overwork. 2nd, taking xanax (alprazolam) for that long v. Bad. Call office of dr. Gordon christiansen near u and fix the tmd. ...Read moreSee 3 more doctor answers
Dr said ok to stop Xanax (alprazolam) after 2 wks. Of. 5 or 1.0 every couple days. 3 days after stop feel little weak, shaky, some nausea, anxious, flushed. If too short a time for withdrawal, why feeling this?
It's withdrawal: Most likely based on your history. Xanax (alprazolam) or Alprazolam is very potent and physical dependence (causing your symptoms) can happen very quickly, a matter of days possibly. It affects everyone differently, some become dependent more quickly or slowly than others. You should talk with your primary care doc or psychiatrist (the one who wrote your prescription). By the way, you are not "addicted.". ...Read moreSee 1 more doctor answer
I have been on Xanax (alprazolam) 2 year 4 anxiety! No taping off them can withdrawal give u stom cramps nite sweat and nausea? Any help please shld I keep take them
GUIDE LINE: Tapering off any psychoactive med should be gradual or unpleasant symptoms may result with sudden discontinuation. Meds ease anxiety but don't erase the causes. Several types of psychotherapy are effective. That plus meds may bring you to the point where meds are not needed and tapering off is reasonable. ...Read more
Daughter vomiting after 2 doses of 5mg Lexapro, taken with Xanax (alprazolam) & Zantac? Taking Xanax (alprazolam) &added Zantac last Wed. Took LP 2x & vomiting. Anti-nausea drug?
See doc: Since there is no age or indication given for this combination of drugs, it is impossible to give any meaningful advice. Since lexapro, zantac, and xanax (alprazolam) are not absolutely essential to sustain life, one needs to find out whether the vomiting is from one of the drugs or a drug interaction. Need to consult doctor re. Substitutes and not anti-nausea drug to counter a drug side effect. ...Read more
Depressed mood, severe fatigue, dizziness and mild nausea. Can it be Xanax (alprazolam) withdrawal from 0.5mg?
Unclear: If you were taking this dose only once a day, regularly, then it is unlikely to be the cause of those symptoms. But if it was more than once a day, or, if you were also taking certain other substances or medicines regularly, and you also stopped them, then the Xanax (alprazolam) could be a factor. ...Read moreSee 2 more doctor answers
Feel edgy, tearful, slight nausea, sleepless nights, On metronidazole for C-Diff. Went to ER. Gave me Xanax (alprazolam) 0.5 mg RX. Should I continue the Flaygl?
Wife left me and I am unable to eat. If I do, I throw it up. I have a headache, nausea and loss of appetite. Only Xanax gives relieve. How to maintain weight - high calorie shakes? Also is it normal to lose up to 2-4lbs a day when not eating as much and b
Please get seen now: You need a relationship with someone who can help -- a physician and hopefully a team of helpers. You're not alone, and your very survival depends on your letting friends help you. I'm sorry about the failure of your marriage. In the long run, you'll adjust to it, you may learn from the experience and be a better man / husband / lover / father for it, and you may even decide it was a good thing. ...Read moreSee 2 more doctor answers
Xanax (alprazolam) & nausea: Yes, Alprazolam can cause nausea. In the clinical trials, 6% of patients reported nausea with extended release alprazolam. Nausea/vomiting was also reported by 9.6%—22% of patients during clinical trials of immediate-release alprazolam. You should speak with your physician, though, since gallstones can cause nausea too. ...Read moreSee 1 more doctor answer
Heavy chest and trouble breathing. Sternum and upper ribs are sore to touch. Xanex seems to help a lot but I still have pain in chest. Nausea too.
Black stools, Xanax, extended ibuprofen use, AS, chills and sweats, fainting feeling, no fever, nausea, anything match all of these symptoms?
NOT good if melena: Dark-colored stools may result from iron supplements, foods you eat (like a lot of spinach), substances (like peptobismol), but most significantly suggests bleeding. When blood is denatured by acid in your stomach, as from ulcers, stools will turn tarry ("melena"). Blood may also be ingested from nose bleeds, bleeding gums. Stop ibuprofen (can cause bleeding ulcers) & call doctor now 4 evaluation. ...Read moreSee 1 more doctor answer
Went to bed with terrible stomach pain and nausea. I took two Tums and two extra strength Tylenol. I woke up at midnight still in terrible pain so I took 4 ibuprofen. Then I woke up at 2am and was still feeling miserable so I took a xanax. I fell back
No ibuprofen: Could be indigestion caused by increased acid in your digestive tract. Ibruprofen, naprosyn, (naproxen) advil- all of the class of non-steroidal anti-inflammatory agents, would be the wrong choice for medication. Try alka selzer, baking soda or water or peptobismal. If persists, ER visit might be indicated as there might be something going on such as appendicitis or an acute problem in your abdomen. ...Read more
ANXIETY: Xanax (alprazolam) is usefulin reducing anxiety. However, if anxiety is a problem, the cause of the problem is important -because when you know how something works and why, you can dosomething about it. Work out what this is about in therapy and maybe you won't need the xanax (alprazolam). ...Read moreSee 1 more doctor answer
0.5 mg/2 = 0.25 mg;
0.25 mg+.0.25 mg = 0.5 mg ...Read more
No: The safety of any medication depends on its use or misuse. When taken as prescribed, for the treatment of a condition for which the medication is indicated for or deemed so by your doctor and closely monitored, the safety of any medication is improved. ...Read more